Quaternion Landau-Ginsburg models and noncommutative Frobenius manifolds

Research paper by S. Natanzon

Indexed on: 05 Apr '06Published on: 05 Apr '06Published in: Mathematical Physics


We extend the classical topological Landau-Ginsburg model to a quaternion Landau-Ginsburg model, that satisfy the axioms of open-closed topological field theory. Later we prove, that a moduli space of quaternion Landau-Ginsburg models are non-commutative Frobenius manifold in means of [J. Geom. Phys, 51 (2003), 387-403].